# SDR AALA971644

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AA
- Make and model: Boeing 727227
- Aircraft serial: 20733
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STA 740 STRINGER END FITTING CORRODED STR 27R.  INSTALLED NEW STRINGER END FITTING, TREATED AND PRIMED AREA.  TST:  67,059.  CYCLES, 43,852.  (X)
